Repositorio de producción científica de la Universidad de Sevilla

Lagrangian submanifolds in complex space forms satisfying an improved equality involving δ(2,2)

Opened Access Lagrangian submanifolds in complex space forms satisfying an improved equality involving δ(2,2)

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Chen, Bang-Yen
Prieto Martín, Alicia
Wang, Xianfeng
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2013
Publicado en: Publicationes Mathematicae, 82 (1), 193-217.
Tipo de documento: Artículo
Resumen: It was proved in [8, 9] that every Lagrangian submanifold M of a complex space form M˜ 5 (4c) of constant holomorphic sectional curvature 4c satisfies the following optimal inequality: δ(2, 2) ≤ 25 4 H 2 + 8c, (A) where H 2 is the squared mean curvature and δ(2, 2) is a δ-invariant on M introduced by the first author. This optimal inequality improves a special case of an earlier inequality obtained in [B.-Y. Chen, Japan. J. Math. 26 (2000), 105-127]. The main purpose of this paper is to classify Lagrangian submanifolds of M˜ 5 (4c) satisfying the equality case of the improved inequality (A).
Cita: Chen, B., Prieto Martín, A. y Wang, X. (2013). Lagrangian submanifolds in complex space forms satisfying an improved equality involving δ(2,2). Publicationes Mathematicae, 82 (1), 193-217.
Tamaño: 275.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42617

DOI: http://dx.doi.org/10.5486/PMD.2013.5405

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones